Alert archive / Mississippi / Flash Flood Warnings in 2014

Flash Flood Warning 8, NWS Jackson, MS

February 20, 2014Forrest County, Lamar County, Mississippi

NWS Jackson, MS issued this flash flood warning at Feb 20, 2014, 11:51 PM CST for Forrest County, Lamar County, Mississippi. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 20, 2014, 11:51 PM CST (05:51 UTC)
Expired
Feb 21, 2014, 1:45 AM CST
In force
114 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Forrest County, MS, Lamar County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 5.9 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2014-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1934 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2014-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1934 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
1.7
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

523 
WGUS54 KJAN 210551
FFWJAN
MSC035-073-210745-
/O.NEW.KJAN.FF.W.0008.140221T0551Z-140221T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1151 PM CST THU FEB 20 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
  LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...

* UNTIL 145 AM CST

* AT 1143 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  POSSIBLE FLASH FLOODING DUE TO 1 TO 2 INCHES OF RAIN FALLING OVER  
  THE WARNED AREA OVER THE PAST 1 TO 2 HOURS. ADDITIONAL HEAVY       
  RAINFALL IS ANTICIPATED. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MCLAURIN...
  ROCK HILL...BAXTERVILLE AND PURVIS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE OVER 
THE WARNED AREA OVER THE NEXT HOURS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3100 8935 3100 8941 3097 8943 3097 8947
      3101 8951 3100 8955 3100 8966 3114 8965
      3126 8914 3104 8914 3100 8913 3090 8915
      3091 8934

$$

BYB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Feb 20, 10:35 PM CST, 1 hour 16 minutes earlier.

Area forecast discussion, Feb 20, 10:35 PM CST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1035 PM CST THU FEB 20 2014

.DISCUSSION...SEVERE STORMS CONTINUE TO DEVELOP IN THE MOST AND
UNSTABLE AIR OVER SOUTHEAST/EAST MISSISSIPPI. DEWPOINTS WERE IN THE
LOWER TO MID 60S AND IT REMAINS UNSTABLE...SO THE RISK FOR TORNADOES
WILL CONTINUE. THE FRONT WAS STARTING TO CATCH UP TO SOME OF THE
EARLIER CONVECTION...SO MORE SEVERE STORMS WERE DEVELOPING FOR
CENTRAL MISSISSIPPI. A LARGE AREA OF RAIN HAS DEVELOPED OVER THE
WATCH AREA AND THE FLASH FLOOD POTENTIAL HAS INCREASED. HEAVY
DOWNPOURS WERE CAUSING FLOODING IN SEVERAL PLACES.

THE COLD AIR WAS STILL OVER NORTHWEST ARKANSAS AND
MAY NOT SPREAD ACROSS THE ENTIRE CWA TONIGHT. RAISED TEMPS ACROSS
THE AREA A FEW DEGREES AND TWEAKED HOURLY VALUES TO ACCOUNT FOR THE
WARMER TEMPERATURES. DRIER AIR WAS SLOWLY EASING THIS WAY...VALUES
WERE DOWN TO THE UPPER 30S IN GREENVILLE. MORE UPDATES TO
TEMPS/DEWPOINTS ARE LIKELY.

WINDS CONTINUE TO GUST ACROSS THE REGION...BUT ARE NOT QUITE
ADVISORY CRITERIA. ALTHOUGH GUSTS WILL OCCASIONALLY BE HIGHER...WILL
MAINTAIN 10 TO 20 KTS THROUGH TONIGHT.

&&

.AVIATION...THE RAIN HAS ENDED FOR GLH/GWO...SO VFR CONDITIONS SHOULD
PREVAIL THROUGH THE FORECAST PERIOD. FOR HKS/JAN...THERE WILL BE SHOWERS
AND THUNDERSTORMS THROUGH MIDNIGHT. GTR/MEI/HBG MAY HAVE RAIN THROUGH
8Z. THE WINDS HAVE DIMINISHED ACROSS THE AREA...BUT THERE MAY BE SOME
GUSTS FOR THE SITES WHERE THUNDERSTORMS WERE STILL PASSING. AFTER 12Z
VFR CONDITIONS WILL PREVAIL AT ALL SITES THROUGH 12Z SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       52  63  35  68 /  99   0   0   3
MERIDIAN      54  64  31  67 / 100   0   0   3
VICKSBURG     51  64  34  70 /  56   0   0   3
HATTIESBURG   54  67  35  70 / 100   0   0   1
NATCHEZ       51  61  37  69 /  98   0   0   3
GREENVILLE    46  63  38  67 /  15   0   0   2
GREENWOOD     47  64  35  69 /  27   0   0   3

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

7
Hazardous weather outlook, Feb 20, 9:59 PM CST, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
959 PM CST THU FEB 20 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-034>036-
040>042-047-220400-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-WASHINGTON-
HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO-WARREN-
959 PM CST THU FEB 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...THE REST OF TONIGHT AND FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

MSZ030>033-037>039-043>046-048>066-072>074-220400-
CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-MADISON MS-
LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-
FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
959 PM CST THU FEB 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...
AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...THE REST OF TONIGHT AND FRIDAY

TORNADOES
RISK...ELEVATED
TIMING...REMAINDER OF TONIGHT

SEVERE THUNDERSTORMS
RISK...ELEVATED
TIMING...REMAINDER OF TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE
NORTHEAST ACROSS THE AREA AHEAD OF A COLD FRONT THROUGH THE EVENING. WIND
GUSTS TO 60 MPH...HAIL TO SIZE OF HALF DOLLARS...AND TORNADOES WILL
BE POSSIBLE WITH THE MOST INTENSE STORMS. THE THREAT OF STORMS WILL
END SHORTLY AFTER MIDNIGHT AS THE COLD FRONT MOVES EAST OF THE AREA

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION THE REST
OF TONIGHT.

21

&&

...HAZARD LEGEND...

*TORNADOES*
EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR
 GREATER.
HIGH...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER.
ELEVATED...CONFIDENT IN TORNADOES.
LIMITED...TORNADOES POSSIBLE.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH
 OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Feb 20, 11:17 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1117 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND GST     1 NNW TOOMSUBA          32.43N 88.51W
02/20/2014  E50.00 MPH       LAUDERDALE         MS   AMATEUR RADIO

            TREE DOWNED ALONG LAUDERDALE TOOMSUBA ROAD

&&

DL
Local storm report, Feb 20, 11:24 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1124 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND GST     4 SSE COLLINS           31.58N 89.53W
02/20/2014  E50.00 MPH       COVINGTON          MS   EMERGENCY MNGR

            A TREE WAS DOWNED ALONG SEMINARY WILLIAMSBURG ROAD

&&

DL
Local storm report, Feb 20, 11:33 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1133 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     2 W MOSELLE             31.50N 89.31W
02/20/2014                   JONES              MS   EMERGENCY MNGR

            POWER POLES SNAPPED ALONG SANFORD ROAD EAST OF I-59. TIN
            DEBRIS FOUND IN THE AREA...ORIGINATION POINT UNKNOWN.
            POSSIBLE TORNADO.

&&

DL
Special weather statement, Feb 20, 11:39 PM CST, 12 minutes before
MSZ046-052-210610-
LAUDERDALE MS-KEMPER MS-
1139 PM CST THU FEB 20 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1139 PM CST THU FEB 20 2014

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 3 MILES WEST OF OAK GROVE TO NELLIEBURG AT
1139 PM CST...MOVING EAST AT 50 MPH.

PEOPLE IN SOUTHEASTERN KEMPER AND LAUDERDALE COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.

LAT...LON 3244 8839 3236 8841 3229 8884 3275 8862
      3279 8836
TIME...MOT...LOC 0539Z 259DEG 42KT 3269 8855 3239 8869

CME
Local storm report, Feb 20, 11:44 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1144 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     TSTM WND GST     5 SE HATTIESBURG        31.27N 89.25W
02/20/2014  M61.00 MPH       FORREST            MS   ASOS

            RECORDED AT KHBG

&&

DL
Local storm report, Feb 20, 11:49 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1149 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     FLASH FLOOD      HATTIESBURG             31.31N 89.31W
02/20/2014                   FORREST            MS   EMERGENCY MNGR

            SEVERAL STREETS FLOODED ACROSS HATTIESBURG

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 6:05 PM CSTSevere Thunderstorm WarningJANLincoln55 min
Feb 20, 6:15 PM CSTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore45 min
Feb 20, 6:20 PM CSTSevere Thunderstorm WarningJANClarke40 min
Feb 20, 6:31 PM CSTSpecial Weather StatementJANHolmes, Humphreys, Yazoo29 min
Feb 20, 6:43 PM CSTSpecial Weather StatementJANSimpson42 min
Feb 20, 6:45 PM CSTSpecial Weather StatementJANMontgomery, Webster30 min
Feb 20, 7:10 PM CSTSpecial Weather StatementJANHolmes, Yazoo30 min
Feb 20, 7:12 PM CSTTornado WarningJANMarion63 min
Feb 20, 7:34 PM CSTSpecial Weather StatementJANAttala, Warren, Yazoo31 min
Feb 20, 7:46 PM CSTSpecial Weather StatementJANScott44 min
Feb 20, 7:46 PM CSTSevere Thunderstorm WarningJANChoctaw, Montgomery, Webster44 min
Feb 20, 7:54 PM CSTSevere Thunderstorm WarningJANAttala, Choctaw51 min
Feb 20, 7:58 PM CSTTornado WarningJANCovington, Jefferson Davis, Lamar, Marion62 min
Feb 20, 8:08 PM CSTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha52 min
Feb 20, 8:27 PM CSTFlash Flood WarningJANMarion3 hr
Feb 20, 8:28 PM CSTSevere Thunderstorm WarningJANMarion32 min
Feb 20, 8:32 PM CSTTornado WarningJANCovington, Jones58 min
Feb 20, 8:39 PM CSTSevere Thunderstorm WarningJANLowndes51 min
Feb 20, 8:45 PM CSTSevere Thunderstorm WarningJANLamar45 min
Feb 20, 8:52 PM CSTTornado WarningJANLowndes23 min
Feb 20, 9:12 PM CSTSevere Thunderstorm WarningJANForrest, Jones, Lamar63 min
Feb 20, 9:22 PM CSTFlash Flood WarningJANLowndes, Oktibbeha98 min
Feb 20, 9:26 PM CSTTornado WarningJANJones49 min
Feb 20, 9:34 PM CSTFlash Flood WarningJANLawrence, Lincoln116 min
Feb 20, 9:39 PM CSTFlash Flood WarningJANCovington, Forrest, Jones, Lamar3 hr
Feb 20, 10:03 PM CSTSpecial Weather StatementJANRankin32 min
Feb 20, 10:07 PM CSTFlash Flood WarningJANJefferson Davis3 hr
Feb 20, 10:10 PM CSTSevere Thunderstorm WarningJANJefferson Davis, Marion50 min
Feb 20, 10:18 PM CSTSevere Thunderstorm WarningJANForrest, Jones, Lamar57 min
Feb 20, 10:29 PM CSTSevere Thunderstorm WarningJANRankin, Scott, Smith46 min
Feb 20, 10:31 PM CSTTornado WarningJANClarke, Jasper29 min
Feb 20, 10:53 PM CSTSevere Thunderstorm WarningJANMarion37 min
Feb 20, 11:08 PM CSTFlash Flood WarningJANMarion3 hr
Feb 20, 11:11 PM CSTSevere Thunderstorm WarningJANForrest, Lamar64 min
Feb 20, 11:16 PM CSTSpecial Weather StatementJANKemper, Noxubee29 min
Feb 20, 11:38 PM CSTAreal Flood WarningJANLawrence, Lincoln3 hr
Feb 20, 11:39 PM CSTSpecial Weather StatementJANLauderdale31 min
Feb 21, 12:31 AM CSTAreal Flood WarningJANCovington, Forrest, Jones, Lamar3 hr
Feb 21, 1:12 AM CSTAreal Flood WarningJANJefferson Davis3 hr
Feb 21, 2:18 AM CSTAreal Flood WarningJANMarion3 hr

Nearby

Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.